← Return to Need help! Depression and anxiety

Discussion
pirateking (@pirateking)

Need help! Depression and anxiety

Depression & Anxiety | Last Active: Mar 17, 2020 | Replies (225)

Comment receiving replies
@callalily74

Please find yourself another psychiatrist. Where do you live? It is awful what is going on. I am on a combination of meds that work pretty well together. Talk to your dr. about adding a mood stabilizer. also, as the new dr. about brainfog. Go on the web and google best psychiatrists in town where you live? You must find someone who cares about you as a person.Callalily 74

Jump to this post


Replies to "Please find yourself another psychiatrist. Where do you live? It is awful what is going on...."

You are probably having Klonopin withdrawals. Your doctor not only took you off to fast she also reduced the mgs. of Klonopin to much. I know that I mentioned this in a previous post but please go to Benzos.org and read the Ashton Manual it’s a real eye opener. There will be a schedule there telling you how to get off Klonopin with the least amount of side effects. The only problem is it takes a long time to get off from if you follow the Ashton Manual. But it’s worth it. Bring the Manual to your doctor and tell her that this is the way you would like to get off Klonopin.
I am in the same boat, I need to get off 2mg. of Klonopin and I’ve been on it for five years. I tried cutting just 1/4 off my pill and take the 3/4 that was left and I started getting anxiety attacks even though I still took another 1mg. at night. I really don’t understand how doctors can continue to write out scripts for benzos for months or years when they are only supposed to be used very short term. I read that they are more difficult to get off from then Heroin!!
Anyway I did get off benzos previously using the Ashton Method and it was pretty much a painless taper.
Now I want to get off from them again as my new doctor said that they cause depression. So you take something to help with your anxiety and end up depressed! Doesn’t make much sense to me! It’s probably going to take 3-4 months for me to get off from the 2mg. of Klonopin I’m on. Good luck please keep in touch and I hope you find some relief.